| Catalog Number |
368654 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using three (3) bd vacutainer® safety-lok¿ blood, the needle separated; it came out of the patient's skin.No patient impact reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd had not received any samples for investigation.A total of 30 retained samples underwent functional tests to assess the functionality of the device.All samples passed the tests with no evidence of damage to the device or separation during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: separates during use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.